# SDR AALA201509309012

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,831 hours, 13,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK, LEFT OVERWING CTR EMER PATH LIGHT INOPERATIVE.  FOUND LIGHT DISCONNECTED, RECONNECTED LIGHT IAW WDM 33-50-50.  PERFORMED OPERATIONAL CHECK IAW AMM 33-50-00.  CHECKED GOOD.
